EconPapers    
Economics at your fingertips  
 

Eliminating Housing Tax Preferences: A Distributional Analysis

John Anderson () and Atrayee Ghosh Roy

Journal of Housing Economics, 2001, vol. 10, issue 1, 41-58

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1051-1377(01)90275-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jhouse:v:10:y:2001:i:1:p:41-58

Access Statistics for this article

Journal of Housing Economics is currently edited by H. O. Pollakowski

More articles in Journal of Housing Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-07-29
Handle: RePEc:eee:jhouse:v:10:y:2001:i:1:p:41-58